I have been on birth control for 5 months

Question

I have been on birth control for 5 months. I heard breast soreness happens when first starting the pill. They aren’t extremely sore, but a little. Could it be still be the estrogen? I haven’t missed a pill.(perfect user) Also, my period is two weeks away. Has anyone experienced this?

P.S None of my friends are on birth control. So, It is super nice having this group so I can go and ask questions 🙂 (And not having Tal the creepier guy read our girl problems posts..)

in progress 0
Brianna 8 months 0 Answers 273 views 0

Answers ( No )

  1. When I was on the pill, my boobies were sore for as long as I was taking the pill. Once I stopped taking estrogen, it stopped.

  2. December 6th was the start of my last period. It ended on the 11th.

  3. It could be the combination of the 2 enhancing the estrogen causing the tenderness!

  4. How long ago was your last period?

  5. The last time I had acetaminophen was when I had my period last. December 6th. And as of vitamin c.. not more than normally.

  6. Hahaha. Definitely. I mean you can always take a cheap test just to ease your mind.

    Have you had any acetaminophen or vitamin c lately?

  7. Thank you! I was a little worried but I was like seriously I can't be pregnant.. a .3% chance and a condom.. no way. lol

  8. It's definitely normal. I've been on birth control since I was 17. I'm 21 now and holy hell I still get random ass boob soreness. Sometimes I can't sleep it gets so bad. I just blame the estrogen.

Leave an answer

Browse
Browse

Where are Honda motorcycles produced? ( Japan )